MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Model Number 352506100E
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reported while attempting to place an oe filter via brachial access utilizing an otw technique.After deliver sheath was positioned, when using the dilator to push the filter, resistance was met when the filter reached the brachial/svc junction.The filter would not advance and the dilator was removed.Next, the delivery sheath was pulled out with wire (stiff glide) still in in place.After inspecting the sheath and not seeing the filter it was realized that the filter had deployed when pulling out the delivery sheath.The filter had deployed at the axillary junction.The filter was snared and removed.A second attempt with new oe was attempted.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.One sample was returned by the customer for review.The customer returned the pusher wire, cartridge, filter, delivery catheter sheath, and dilator.A borescope was used to examine the inside of the filter and upon examination it was found that their tears on the inner lining.The complaint is confirmed.The most likely cause of this defect is delamination of the inner liner within the delivery catheter sheath.This issue could impede the advancement of the filter through the sheath which caused the resistance.A sustaining engineering project has been initiated to identify the root cause of the delamination issue and to develop and implement an appropriate corrective action.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19274499
Report Number0001625425-2024-01018
Device Sequence Number15036745
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model Number352506100E
Device Lot Number11491069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer03/29/2025
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown